# SDR QXEA0300516

- Difficulty date: April 18, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,800 hours, 4,439 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Bent
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB TIP FOR LEADING EDGE HAS A BENT RIB INSIDE TIP FAIRING. REPAIRED IAW HORIZON AIR EA 6-55-29.
